Alert archive / Ohio / River Flood Warnings in 2008
River Flood Warning 48, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 7, 2008, 8:04 AM EST for Seneca County, Ohio. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2008, 8:04 AM EST (13:04 UTC)
- Expired
- Mar 7, 2008, 11:57 AM EST
- In force
- 4 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Seneca County, OH
The radar
The Cleveland radar (KCLE), 111 km from the middle of the area, began a volume at 13:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS81 KCLE 071304 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 804 AM EST FRI MAR 07 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SANDUSKY RIVER AT TIFFIN REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC147-071807- /O.NEW.KCLE.FL.W.0048.080307T1304Z-080307T1807Z/ /TIFO1.1.ER.000000T0000Z.080307T1145Z.080307T1207Z.NO/ 804 AM EST FRI MAR 07 2008 ...FLOOD WARNING CONTINUES UNTIL LATE MORNING... THE FLOOD WARNING CONTINUES FOR THE SANDUSKY RIVER AT TIFFIN * UNTIL LATE THIS MORNING. * AT 7 AM FRIDAY THE STAGE WAS 8.0 FEET AND SLOWLY FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * AT 8.0 FEET...LOWLAND FLOODING OCCURS NORTH AND SOUTH OF THE FLOODWALL IN TIFFIN. $$
1 follow-up statement
000 WGUS81 KCLE 071657 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1157 AM EST FRI MAR 07 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... SANDUSKY RIVER AT TIFFIN REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC147-071727- /O.CAN.KCLE.FL.W.0048.000000T0000Z-080307T1807Z/ /TIFO1.1.ER.000000T0000Z.080307T1145Z.080307T1238Z.NO/ 1157 AM EST FRI MAR 07 2008 THE FLOOD WARNING IS CANCELLED FOR THE SANDUSKY RIVER AT TIFFIN. * AT 11 AM FRIDAY THE STAGE WAS 7.8 FEET AND SLOWLY FALLING. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER FELL BELOW FLOOD STAGE LATE THIS MORNING AND WILL CONTINUE TO FALL TO AROUND 5.4 FEET BY TOMORROW MORNING. * AT 8.0 FEET...LOWLAND FLOODING OCCURS NORTH AND SOUTH OF THE FLOODWALL IN TIFFIN. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 7, 6:04 AM EST, 2 hours earlier.
Area forecast discussion, Mar 7, 6:04 AM EST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
604 AM EST FRI MAR 7 2008
.SYNOPSIS...
LOW PRESSURE WILL MOVE THROUGH THE TENNESSEE VALLEY TODAY AND BRING
SNOW TO THE LOWER GREAT LAKES REGION. A SECONDARY AREA OF LOW
PRESSURE WILL MOVE THROUGH THE REGION ON SATURDAY...BRINGING
ADDITIONAL SNOWFALL TO THE REGION. HIGH PRESSURE WILL RETURN ON
SUNDAY BUT ANOTHER DISTURBANCE WILL APPROACH FROM THE WEST SUNDAY
AFTERNOON.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW PRESSURE AS OF 07Z WAS STILL SITUATED WELL SOUTH OF THE FORECAST
AREA BUT THE INVERTED TROUGH ASSOCIATED WITH THIS LOW WAS BEGINNING
TO MOVE INTO CENTRAL OHIO. SATELLITE AND RADAR IMAGERY SHOWS AN
INCREASE IN MOISTURE ACROSS THE AREA...NO SITES IN THE FORECAST AREA
REPORTING SNOW AT THE MOMENT BUT SNOW WAS BEING REPORTED IN
SOUTHWEST INDIANA.
MODELS CONTINUE TO SHOW THE LOW MOVING UP THE EAST SIDE OF THE
APPALACHIANS TODAY WITH THE INVERTED TROUGH HANGING BACK ACROSS THE
FORECAST AREA. SNOW SHOULD CONTINUE TO DEVELOP THROUGH THE MORNING
HOURS ALTHOUGH I DO NOT THINK THE SNOW WILL DEVELOP AS QUICKLY AS
THE MODELS ARE INDICATING. BOTH THE NAM AND THE GFS SHOW 2 TO 4
INCHES OF SNOW ACROSS MOST OF THE AREA BETWEEN 12Z AND 18Z...THIS
SEEMS TOO FAST AND WILL PUSH BACK THE ONSET OF THE SNOW UNTIL LATE
MORNING FOR MOST OF THE AREA. NW OH WILL LIKELY SEE SNOW SHORTLY
AFTER SUNRISE AND WILL KEEP LIKELY POPS IN THIS AREA.
DID END UP KEEPING A CHANCE OF FREEZING RAIN OR SLEET ACROSS THE FAR
EASTERN COUNTIES ALONG THE OH/PA BORDER. WHILE MODEL SOUNDINGS ARE
INDICATIVE OF AN ALL-SNOW EVENT TODAY...SOME WARM AIR ALOFT WILL BE
ADVECTED WESTWARD TO WESTERN PENNSYLVANIA THIS AFTERNOON. CANNOT
ENTIRELY RULE OUT A FEW HOURS OF A SNOW/SLEET MIX OR SNOW/FREEZING
RAIN MIX FROM MEADVILLE TO YOUNGSTOWN AND MILLERSBURG BUT THE
LIKELIHOOD IS LOW. DO NOT WANT TO SLICE IT TOO THIN AND TAKE OUT THE
MENTION ENTIRELY.
HAVE DECIDED TO ISSUE A WINTER STORM WARNING WITH THE MORNING
PACKAGE. ALTHOUGH THE MAJORITY OF THE SNOWFALL ASSOCIATED WITH THIS
SYSTEM WILL FALL OUTSIDE OF THE TODAY PERIOD...WILL BEGIN THE
WARNING AT 7AM IN NW OH AND NOON ELSEWHERE TO COVER THE ONSET OF THE
SNOWFALL. WILL COVER THE DETAILS BELOW.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
A SECONDARY AREA OF LOW PRESSURE WILL APPROACH THE AREA FRIDAY NIGHT
AND FOLLOW A SIMILAR TRACK UP THE APPALACHIANS. IN BETWEEN LOWS THIS
EVENING AND OVERNIGHT...THERE MAY ACTUALLY BE A BREAK IN THE
PRECIP...OR AT LEAST A SHARP REDUCTION IN THE INTENSITY OF THE
PRECIP. WILL KEEP CAT POPS IN PLACE OVERNIGHT THOUGH SINCE THIS
BREAK (IF IT OCCURS) WILL BE RELATIVELY SHORT LIVED. THE MODEL
FORECAST TRACK OF THE LOW IS A CONSIDERABLE EASTWARD SHIFT FROM
YESTERDAYS MODEL RUNS WHICH TOOK THE LOW OVER WESTERN PENNSYLVANIA
AND ADVERTISED SEVERAL HOURS OF RAINFALL ACROSS THE EASTERN HALF OF
THE AREA. THIS NO LONGER APPEARS TO BE THE CASE AS BOUNDARY LAYER
TEMPS AND TEMPS THROUGH THE COLUMN SHOULD BE WELL BELOW FREEZING.
ANOTHER INVERTED TROUGH WILL PUSH INTO THE FORECAST AREA TOMORROW
MORNING WITH ADDITIONAL SNOWFALL THROUGHOUT THE DAY TOMORROW. THIS
WOULD APPEAR TO BE THE STRONGER OF THE TWO LOWS AS IT WILL HAVE GOOD
UPPER SUPPORT IN THE FORM OF A DEEPENING H5 LOW AND INFLUENCE OF A
130+KT H3 JET STREAK. IMPRESSIVE SLANTWISE FRONTOGENESIS ACROSS MOST
OF THE FORECAST AREA DURING THE DAY SATURDAY WOULD LEAD ME BELIEVE
THERE WILL BE A FAIRLY STRONG BAND OF SNOWFALL ALONG THE INTERSTATE
71 CORRIDOR SATURDAY AFTERNOON. EVEN SOME HINTS OF A H7 TROWAL
WRAPPING AROUND INTO THE FORECAST AREA AROUND 18Z SATURDAY. MODEL
QPF DURING THE DAY TOMORROW ADVERTISING A STAGGERING 0.75 INCHES
BETWEEN 12Z SAT AND 00Z SUN AND WHILE THIS DOES SEEM A BIT
HIGH...THINK THAT THE HEAVIEST SNOWFALL WILL OCCUR DURING THE DAY ON
SATURDAY. THE LOW WILL RAPIDLY MOVE EASTWARD AFTER 00Z SUNDAY WITH
PRECIP TAPERING OFF FROM WEST TO EAST BY SUNDAY MORNING.
WINTER STORM WARNING WILL REMAIN IN EFFECT ACROSS THE ENTIRE AREA
DURING THE DAY ON SATURDAY. AM FAIRLY CONFIDENT THAT THE COMBINATION
OF WINDS AND SNOWFALL WILL JUSTIFY THE WARNING ACROSS MOST OF THE
AREA...HOWEVER NW OH IS OF SOME CONCERN SINCE THERE WILL LIKELY BE A
SHARP CUTOFF OF THE HEAVY SNOW SOMEWHERE IN THAT AREA. RIGHT NOW THE
MODELS PLACE THE BACK EDGE OF THE HEAVIEST SNOW FROM FINDLAY TO PORT
CLINTON BUT GIVEN MODEL FLUCTUATIONS OVER THE PAST 24 HRS...THIS
COULD EASILY SHIFT WESTWARD ONCE AGAIN. WILL KEEP NW OH IN A
SEPARATE GROUP IN THE TEXT OF THE WARNING FOR THIS REASON AND GO
WITH THE LIGHTEST ACCUMS IN THAT AREA (4 TO 8 INCHES). ELSEWHERE
ACCUMS IN EXCESS OF A FOOT APPEAR POSSIBLE WITH THE HIGHEST AMOUNTS
ALONG THE OH/PA BORDER AND ACROSS INLAND NW PA.
DID NOT MAKE MANY CHANGES TO THE FORECAST ON SUNDAY HOWEVER HIGH
PRESSURE WILL BUILD ACROSS THE AREA LATE SATURDAY NIGHT INTO SUNDAY
MORNING. BOTH THE NAM AND THE GFS SHOW ANOTHER CLIPPER-TYPE SYSTEM
SWEEPING IN FROM THE WEST AROUND 18Z SUNDAY AND INTRODUCED SOME LOW
CHANCE POPS IN THE WEST TO ACCOUNT FOR THIS POSSIBILITY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE EXTENDED PERIOD BEGINS SUNDAY NIGHT WITH AN UPPER TROF DIPPING
INTO THE LOWER GREAT LAKES REGION WITH A WEAK SURFACE REFLECTION
MOVING THROUGH THE LOWER OHIO VALLEY. GFS AND NAM A BIT DIFFERENT ON
THE AXIS OF MOISTURE AT 00Z MONDAY WITH THE NAM FURTHER SOUTH...
ROUGHLY ON A LINE FROM KAOH TO KZZV...WHILE THE GFS HAS A BROAD
SWATH OF MOISTURE FROM LOWER MI THROUGH NRN OH. GIVEN THE UPPER
SUPPORT IT WOULD BE REASONABLE TO EXPECT SOME LIGHT SNOW ACROSS THE
AREA. WILL KEEP POPS AT 30% FOR SUNDAY NIGHT. NAM TAKES MOISTURE
AND UPPER TROF EAST OF THE AREA BY 12Z MON WHILE THE GFS IS SLOWER
AT MOVING MOISTURE THROUGH. WILL KEEP BETWEEN A 20 AND 30% FOR THE
DAY BUT WOULD EXPECT THE AFTERNOON WOULD LIKELY BE DRY AS A SURFACE
HIGH BEGINS TO BUILD IN FROM THE CENTRAL PLAINS. TUESDAY THE HIGH
WILL EXTEND FROM THE CENTRAL ATLANTIC COAST TO TEXAS WHILE ANOTHER
WEAK LOW MOVES TOWARD THE AREA FROM THE CENTRAL PLAINS. THIS
PATTERN WILL START THE WARMING TREND THAT WILL LAST INTO LATE WEEK.
MORE MOISTURE WILL ACCOMPANY THE LOW WITH THE BEST CHANCE FOR RAIN
OR SNOW DEVELOPING TUESDAY NIGHT. FOR NOW WILL KEEP POPS AT MOSTLY
30S WITH A 40 POSSIBLY IN NWRN PA. NEXT CHANCE FOR SIGNIFICANT
PRECIP WILL COME LATE THURSDAY AND POSSIBLY NOT UNTIL THURSDAY NIGHT
AS A COLD FRONT SWEEPS THE AREA.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
MOST TERMINALS MVFR ACROSS THE AREA DUE TO CIGS ALTHOUGH THERE IS
PATCHY FOG ACROSS THE EAST HALF OF THE AREA TAKING VISIBILITIES TO
IFR. THRU THE LATE MORNING INTO THE EARLY AFTERNOON CONDITIONS
WILL TRANSITION TO IFR AS SNOW MOVES INTO THE AREA FROM THE
SOUTHWEST. NORTH TO NORTHEAST WINDS WILL ALSO BE INCREASING AND BY
MID TO LATE AFTERNOON SHOULD BE GUSTING INTO THE 22 TO 28 KNOT
RANGE. OVERNIGHT EXPECT IFR TO LIFR WITH WIDESPREAD MODERATE TO
OCASIONALLY HEAVY SNOW AND BLOWING SNOW WITH CONDITIONS CONTINUING
BEYOND THE END OF THE PERIOD.
.OUTLOOK...THE MAJOR WINTER STORM WILL LIKELY KEEP IFR OR LOW MVFR
CONDITIONS GOING ACROSS MUCH OF THE AREA INTO SATURDAY NIGHT...WITH
IMPROVING CONDITIONS SUNDAY. THEN ANOTHER WEAK LOW MOVES THROUGH
LATE SUNDAY AND MONDAY POSSIBLY BRINGING LIGHT SNOW AND NON VFR
WEATHER. HIGH PRESSURE BUILDS BACK IN ON TUESDAY.
&&
.MARINE...
LIGHT AND VARIABLE WINDS WILL TURN NORTHERLY EARLY TODAY AS MASS
FIELDS BEGIN TO RESPOND TO THE DEVELOPING SURFACE LOW NEAR THE GULF
COAST. BY AFTERNOON EXPECT 15 TO 20 KNOTS OR SO ACROSS THE LAKE
INCREASING TO 20 TO 25 KNOTS TONIGHT AS THE LOW MOVES THROUGH THE
CAROLINAS. SATURDAY THE LOW WILL MOVE TO NEW YORK. WINDS WILL TURN
NORTHWESTERLY AND INCREASE TO 30 KNOTS IN RESPONSE. NORTHWEST WINDS
WILL CONTINUE TO BACK TO WESTERLY SATURDAY NIGHT AND DECREASE TO
AROUND 15 KNOTS BY SUNDAY MORNING AS THE LOW MOVES OUT OF THE AREA
AND HIGH PRESSURE BEGINS TO EXTEND ONTO THE LAKE FROM THE TENNESSEE
VALLEY. MONDAY WINDS WILL BE 15 KNOTS OR LESS FROM THE WEST OR
SOUTHWEST AROUND THE BROAD HIGH WHICH WILL STILL BE CENTERED ACROSS
THE TENNESSEE VALLEY. NO BIG CHANGE EXPECTED FOR TUESDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WARNING FROM NOON EST TODAY TO 4 AM EDT SUNDAY
FOR OHZ011>014-021>023-032-033-089.
WINTER STORM WARNING FROM NOON TODAY TO MIDNIGHT EST SATURDAY
NIGHT FOR OHZ009-010-019-020-027>031-036>038-047.
WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR OHZ003-
006>008-017-018.
PA...WINTER STORM WARNING FROM NOON EST TODAY TO 4 AM EDT SUNDAY
FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...LEINS
NEAR TERM...LEINS
SHORT TERM...LEINS
LONG TERM...TK
AVIATION...TK
MARINE...TKHazardous weather outlook, Mar 7, 4:31 AM EST, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
431 AM EST FRI MAR 7 2008
OHZ011>014-021>023-032-033-089-PAZ001>003-080945-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK-
MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
431 AM EST FRI MAR 7 2008
...WINTER STORM WARNING IN EFFECT FROM NOON EST TODAY TO 4 AM EDT
SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ009-010-019-020-027>031-036>038-047-080945-
ERIE OH-LORAIN-HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-
MARION-MORROW-HOLMES-KNOX-
431 AM EST FRI MAR 7 2008
...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT EST
SATURDAY NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ003-006>008-017-018-080945-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-
431 AM EST FRI MAR 7 2008
...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
LEZ061-142>149-162>169-080945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
431 AM EST FRI MAR 7 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TINT PRK N/A 63 N/A N/A E6 N/A
BEAUFORT MCAS CLOUDY 63 55 75 SE5 29.92F
HILTON HEAD IS NOT AVBL
ORANGEBURG CLOUDY 57 52 83 E7 29.94F
COLUMBIA NOT AVBL
SUMTER CLOUDY 51 51 99 NE5 29.96F
FLORENCE CLOUDY 53 50 89 E8 29.97F
MYRTLE BEACH CLOUDY 59 54 82 E12 29.96F
N MYRTLE BEACH CLOUDY 53 51 93 NE6 29.99F
GAZ063-065-086>088-099>101-113>116-118-119-134-137>141-150-071000-
...GEORGIA...
CITY SKY/WX TMP DP RH WIND PRES REMARKS
SAVANNAH CLOUDY 63 55 75 SE8 29.91F
HUNTER AAF CLOUDY 63 56 78 SE6 29.89F
FORT STEWART CLOUDY 61 55 82 E5 29.88F
SYLVANIA + CLOUDY 55 54 94 CALM 29.89F
MCDUFFIE ARPT MOCLDY 55 46 71 E3 29.91F
AUGUSTA CLOUDY 54 48 82 CALM 29.89F
DANIEL FIELD CLOUDY 55 50 82 E9 29.88F
VIDALIA + CLOUDY 61 54 77 S5 29.86F
ALMA CLOUDY 61 54 77 SE7 29.85F
WAYCROSS + CLOUDY 61 57 88 E7 29.82F
BRUNSWICK CLOUDY 66 63 88 SE5 29.85F
SAINT SIMONS CLOUDY 63 61 94 S3 29.87F
SCZ027-028-034-046-048-049-050-071000-
...LAKE AND SUPPLEMENTAL COASTAL OBSERVATIONS...
STATION/POSITION TIME TEMP WIND PRES WAVE SWELL
AIR SEA DIR/SP/G HT/PER HT/PER/DIR
(UTC) (F) (DEG/KT/KT) (MB) (FT/S) (FT/S/D)
LAKE MURRAY 0900 54 70/ 4/ 5 1013.2F
SPRINGMAID PIER NOT AVBL
ACE BASIN NERRS 0900 63 130/ 3 1015.0S
FRIPP INLET 0800 63 61 1015.1F
WINYAH BAY 0800 59 60/ 6 1016.0S
S CAPERS ISLAND 0800 60 62 1016.8S
FORT PULASKI 0900 62 61 160/ 3/ 6 N/A
ANZ086-088-AMZ330-350-352-354-374-454-470-071000-
...C-MAN AND BUOY OBSERVATIONS...
STATION/POSITION TIME TEMP WIND PRES WAVE SWELL
AIR SEA DIR/SP/G HT/PER HT/PER/DIR
(UTC) (F) (DEG/KT/KT) (MB) (FT/S) (FT/S/D)
BUOY 41004 0900 67 67 180/ 14/ 16 1015.0S 3/ 8 2/ 8
BUOY 41008 0900 63 61 160/ 12/ 14 1012.3F 5/ 5 2/140/ 8
FOLLY BEACH CMAN 0900 62 180/ 12/ 13 1014.6F
SABSOON TWR-R2 0900 64 130/ 23/ 23 N/A 5
TYBEE TWR-R8 0900 140/ 14/ 14 N/A
FRYING PAN BUOY 0900 73 65 60/ 4/ 4 1015.4F 3/ 8 3/120/ 8
BUOY 41025 0900 69 68 140/ 10/ 12 1016.9F 4/ 8 3/ 8
CAPE LOOKOUT NC 0900 55 30/ 7/ 9 1017.0F
BUOY 41002 0900 72 75 170/ 17/ 21 1016.3F 5/ 8 3/ 8
BUOY 41010 0900 71 76 80/ 4/ 6 1015.6F 4/ 8 3/ 8
BUOY 41012 NOT AVBL
ST AUGUSTINE FL 0900 65 67 110/ 13/ 14 1012.6F
CAUTION: WIND OBSERVATIONS TAKEN AT THE SABSOON TOWER ARE AT 50 METERS.
WIND OBSERVATIONS TAKEN AT THE TYBEE TOWER ARE AT 34 METERS.
SEE THE SKIDAWAY WEBSITE FOR ADDITIONAL INFORMATION.The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 3:24 AM EST | Winter Storm Warning | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 48 hr |
| Mar 7, 5:15 PM EST | Blizzard Watch | CLE | Ashland, Crawford, Cuyahoga, Erie, Geauga, Huron and 11 more | 10 hr |
| Mar 7, 5:15 PM EST | Winter Storm Warning | CLE | Ashland, Crawford, Erie, Huron, Knox, Lorain and 6 more | 28 hr |
Nearby
River Flood Warnings in Ohio, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.